Prof. dr. Josef Fuka pětašedesátníkem
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 12 (1972) no. 1, pp. 79-90
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1972_12_1_a10,
author = {Franc, Ladislav},
title = {Prof. dr. {Josef} {Fuka} p\v{e}ta\v{s}edes\'atn{\'\i}kem},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {79--90},
year = {1972},
volume = {12},
number = {1},
language = {cs},
url = {http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a10/}
}
Franc, Ladislav. Prof. dr. Josef Fuka pětašedesátníkem. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 12 (1972) no. 1, pp. 79-90. http://geodesic.mathdoc.fr/item/AUPO_1972_12_1_a10/